Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of Levi-Civita's parallelism and the Frenet formulas


Author: James Henry Taylor
Journal: Trans. Amer. Math. Soc. 27 (1925), 246-264
MSC: Primary 53B05
DOI: https://doi.org/10.1090/S0002-9947-1925-1501309-9
MathSciNet review: 1501309
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B05

Retrieve articles in all journals with MSC: 53B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501309-9
Article copyright: © Copyright 1925 American Mathematical Society

American Mathematical Society